# SDR CALA2021042200527

- Difficulty date: April 22, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N27503
- Make and model: Boeing 737-9
- Aircraft serial: 43434
- Aircraft time: 3,366 hours, 1,192 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 632160682
- Part serial: 384
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI-ICE VALVE LIGHT STAYS ON AFTER TRANSITION L/ H WING ANTI-ICE VALVE LOCKED IN OPEN POSITION REF MEL 3011B. STICKER PLACED NEXT TO SWITCH. FOR CLARITY.  IT IS THE LEFT WING ANTI ICE VALVE THAT STAYS ON DISPATCH DESK.  TOMC APPROVED COMPLIED WITH MEL. REMOVED AND REPLACED L/H WING ANTI ICE VALVE PER AMM.30-11-11. PERFORMED OPS CHECK PER AMM. 30-11-11-710-801. OPS CHK GOOD. REVERSED MEL AND REMOVED PLACARD ANTI ICE VALVE IS IN NORMAL CONFIGURATION. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1140879  SN OFF 0384 VALVE, ANTI-ICE  OFF 42-3011-9-0001 0384 ON 42-3011-9-0001 1563
